MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 36INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 36INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the feeding tube was cracked one inch along the length of the tube at the y-site connection.When feed was initiated through the tube, it was leaking at the crack.The tube had to be removed and replaced with a new tube.This was very invasive for the young patient.Per additional information received on 11aug2022, there was no patient injury.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on september 08, 2021.Two photos and one physical sample were received for investigation.The sample was evaluated, and the reported condition was confirmed.A corrective and preventative action has been initiated to address the reported condition.

Brand Name
ENTRFLX 8FR 36INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15296432
Report Number9612030-2022-03366
Device Sequence Number12338425
Product Code KNT
UDI-Device Identifier10884521582941
UDI-Public10884521582941
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720825E
Device Catalogue Number8884720825E
Device Lot Number2124302664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown